# SDR FDEA201507282404

- Difficulty date: July 28, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 270 hours, 14,709 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A53274005SFSDAP
- Condition: Corroded
- Location: Frames 41-45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, SEAT TRACK AT -Y1456, BETWEEN FRAME 41 & 45 HAS CORROSION IN 3 PLACES.  R & R SEAT TRACK AT -Y1456,  BETWEEN FRAME 41 & 45 IAW SRM 51-40-21.  CLASSIFIED CAT A MAJOR REPAIR.
